MathSciNet Relay Station
MathSciNet bibliographic data
MR1637388 (2000b:46106) 46L10 (42C99)
Linnell, Peter A. von Neumann algebras and linear independence of translates. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3269–3277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement